Do you like?

Allergy Capsules Soothing
  • Cm00cold12
  • Cm00cold12 01

Allergy Capsules Soothing

Availability: In Stock

$2.99

5 reward points

Qty Discounts Off Price
12+ $0.30

Properties

Manufacturer Product of China
Brand Baiyunshan
Item ID cm-00cold12
Type capsule

Quantity

Shipping

USPS or UPS

Allergy Capsules provide temporarily relief of sneezing, watery and itchy eyes, coughing, and ache, pains and fever due to colds.

Indications: Temporarily relives such symptoms of the common cold as headache, nasal congestion, sneezing, watery and itchy eyes, cough, runny nose, sore throat, minor aches and pains and it also temporarily reduces fever.*

Active Ingredients: Each capsule contains 250mg Acetaminophen; 3mg Chlorpheniramine Maleate; Caffeine 15mg.

Suggested Use: Take 1-2 capsules 3 times a day. Do not exceed 12 capsules in 24 hours.

Warning: May cause drowsiness: alcohol may increase drowsiness effect. Avoid alcohol when taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting with your doctor. Use caution when driving a motor vehicle or operating machineries. If pregnant, consult a health professional before using this product. Keep this and all drugs out of the reach of children.

*This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

通用名称:速效伤风胶囊
汉语拼音:suxiao shangfeng jiaonang
包装规格:每盒12粒装。

主要成份:复方制剂,每粒含对乙酰氨基酚250毫克,咖啡因15毫克,马来酸氯苯那敏1毫克,人工牛黄10毫克。

功能与主治:解热镇痛,减轻流涕、鼻塞、打喷嚏。适用于缓解普通感冒及流行性感冒引起的发热、头痛、四肢酸痛、打喷嚏、流鼻涕、鼻塞、咽痛等症状。

用法与用量:口服。成人,一次1~2粒,一日3次。
不良反应:有时有轻度头晕、乏力、恶心、上腹不适、口干、食欲缺乏和皮疹等,可自行恢复。
用药禁忌:严重肝肾功能不全者禁用。
注意事项:
1. 用药3-7天,症状未缓解,请咨询医师或药师​。
2. 服用本品期间不得饮酒或含有酒精的饮料。
3. 不能同时服用与本品成份相似的其他抗感冒药。与其他解热镇痛药同用,可增加肾毒性的危险。
4. 前列腺肥大、青光眼等患者以及老年人应在医师指导下使用。
5. 肝、肾功能不全者慎用。
6. 孕妇及哺乳期妇女慎用。
7. 服药期间不得驾驶机、车、船、从事高空作业、机械作业及操作精密仪器。
8. 24小时之内不能超过12粒。如服用过量或出现严重不良反应,应立即就医。
9. 对本品过敏者禁用,过敏体质者慎用。
10. 本品不宜与氯霉素、巴比妥类(如苯巴比妥)等并用。如与其他药物同时使用可能会发生药物相互作用,如正在使用其他药品,请咨询医师或药师。

Product label: Allergy Capsules Soothing
Used name: Cold Capsules Soothing
Packing: 12 capsules / box
Made in China

Reviews

No reviews have been written for this product.

Write your own review

Find Similar Products by Tag

Look for similar items